Electron. J. Differential Equations, Vol. 2017 (2017), No. 165, pp. 1-9.

Harmonic-hyperbolic geometric flow

Shahroud Azami

In this article we study a coupled system for hyperbolic geometric flow on a closed manifold M, with a harmonic flow map from M to some closed target manifold N. Then we show that this flow has a unique solution for a short-time. After that, we find evolution equations for Riemannian curvature tensor, Ricci curvature tensor, and scalar curvature of M under this flow. In the final section we give some examples of this flow on closed manifolds.

Submitted January 2, 2017. Published July 5, 2017.
Math Subject Classifications: 53C44, 58J45, 58J47.
Key Words: Hyperbolic geometric flow; quasilinear hyperbolic equation; strict hyperbolicity.

Show me the PDF file (201 KB), TEX file for this article.

Shahroud Azami
Department of Mathematics, Faculty of Sciences
Imam Khomeini International University
Qazvin, Iran
email: azami@sci.ikiu.ac.ir

Return to the EJDE web page